# SDR SWAA2021081895051

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS727D+5 LBL3 WL156. ; / [01] CORROSION ON RAIL AT AFT CARGO BAY BS727D+5; LBL3; WL156 IS OUT OF LIMITS DUE TO FASTENER HOLE PROXIMITY TO CORROSION SRM 53-00-53-1A-2. FIG 103. DETAIL D; [02] UPDATED MEASUREMENTS; [03] VERIFIED APPLICABILITY FOR REPAIR AT RAIL AT AFT CARGO BS 727D+5 LBL3 WL156.IAW SRM 53-00-53-2R-2; [04] VERIFIED APPLICABILITY FOR REPAIR AT RAIL AT AFT CARGO BS 727D+6 RBL3 WL156 IAW SRM 53-00-53-2R-2.; [05] INSPECTED ACTION 1-4; [06] PERFORMED CUT OF THE UPPER FLANGE AT RAIL;AFT CARGO BS 727D+5LBL3 WL156;IAW SRM 53-00-53-2R-2 REPAIR 2 . STEP 4D(1A-B).; [07] VERIFIED PERFORMED CUT OF THE UPPER FLANGE AT RAIL;AFT CARGO BS 727D+5LBL3 WL156;IAW SRM 53-00-53-2R-2 REPAIR 2 . STEP 4D(1A-B).; [08] INSPECTED ACTION 6;7; [09] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [10] LOCATED; DRILLED AND TRIMMED NEW -6 REINFORCING CHANNEL P/N 53100004-001 BAC1510-1355 7050-T76511 LOT# 1461073-1 APPLIED CHEMICAL CONVERSION COAT AND PRIMED ALL BARE METAL IN REPAIR AREA AND INSTALLED NUT PLATES ALL IAW SRM 53-00-53-2R-2 STEPS 4 J K L M N O AND P OK TO INSTALL;[12] INSTALLED -6 REINFORCING CHANNEL IAW SRM 53-00-53-2R-2 STEP 4 Q; [13] VERIFIED CORRECTIVE ACTION ITEM 12: INSTALLATION OF REPAIR CHANNEL -6 IAW SRM 53-00-53-2R-2;
